# SDR ABXA20200721130

- Difficulty date: June 25, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 81,309 hours, 37,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1725.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1725.5 CRACKED ANGLE ABOVE APU INLET. AIRCRAFT WAS GROUNDED.
